Results 1 to 4 of 4

Thread: Recently:_

  1. #1
    Join Date
    Apr 2007
    Location
    Jamaica
    Posts
    3
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default Recently:_

    Recently

    i am 26 years of age. Found out that i have lupus last year November. Went to the dermy finally when i realized that where my hair was falling out i had a few rashes there, also in my ears and it wasnt getting any better- i was having the symptoms for a while also i would wake up in the mornings and my hands will hurt so bad and sometimes it was hard getting up. ( dos anyone have these symptoms especially on the palms and ears?) She sent me to do blood test the ana came back positive.The dermy put me on prednisone and plaquenil.

    Still was not satisfied made an appointment with the rhuemy, When he examined me he did in fact say the rashes are shaped discoid.
    he sent me to do more blood work which i am to do this month.

    Rhuemy advised me to stop the prednisone but continue the plaquenil also got some cream for my hair and face. OH i have to use a Nizoral shampoo for my hair.

    I just want to share and get some advise from others.


    Melissa

  2. #2
    Saysusie's Avatar
    Saysusie is offline Super Moderator Super ModeratorEmperor of the Universe
    Join Date
    Nov 2001
    Location
    Victorville, California
    Posts
    7,689
    Blog Entries
    9
    Thanks
    1,563
    Thanked 912 Times in 576 Posts

    Default

    Hi Melissa :lol:
    Did your doctor tell you why he wanted you to stop the prednisone? Prednisone and plaquenile are pretty much the standard treatment for Lupus. Perhaps he is thinking that you are suffering more from cutaneous lupus rather than systemic. If so, stopping the prednisone would make sense.
    Please let us know how your tests results were. If you have questions understanding them, do not hesitate to ask us, we will do everything that we can to provide some answers for you!

    I am happy that you found us. Please know that you are not alone!!

    Peace and Blessings
    Saysusie

  3. #3
    Join Date
    Aug 2006
    Posts
    1,574
    Thanks
    0
    Thanked 1 Time in 1 Post

    Default

    The cream for your face may be a topical steroid cream. If it is, it's usually not a good idea to combine oral steroids with topical steroids because it increases the risk of side effects. If you check the pharmacy information for the cream, it should tell you whether or not it is a steroid. So it could be that your doctor just switched you from oral to topical steroids.

  4. #4
    Join Date
    Jan 2004
    Location
    Pacific Northwest
    Posts
    667
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    Hi Melissa -

    I'm a Melissa, too. Welcome!!! I'm sorry to hear of your recent Lupus troubles. My sister has a lot of problems with her hands hurting. It is the worst part of her Lupus (we both have Lupus). Her wrists really give her a bad time.

    I hope the topical cream and Plaquenil help!
    Missy

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •